# SDR 2WAA20140715002

- Difficulty date: July 12, 2014
- Submitted: July 20, 2014
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 50,959 hours, 34,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Part serial: 3072
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORWAY L-1 FLASHLIGHT NOT WORKING.  REMOVED AND REPLACED FLASHLIGHT IAW MM 33-53-00.   OPS CHECKED NORMAL.
